Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodic cyclic cohomology Chern character
for pseudomanifolds with one singular stratum

Author: Shing-wai Chan
Journal: Proc. Amer. Math. Soc. 126 (1998), 669-675
MSC (1991): Primary 19D55; Secondary 58G12
MathSciNet review: 1452797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the periodic cyclic cohomology Chern character of an admissible pseudomanifold $X^{\dagger }$ with one singular stratum. As a corollary, we obtain the index theorem and spectral flow for signature operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 19D55, 58G12

Retrieve articles in all journals with MSC (1991): 19D55, 58G12

Additional Information

Shing-wai Chan
Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio 43210

PII: S 0002-9939(98)04377-9
Received by editor(s): August 30, 1996
Communicated by: Leslie Saper
Article copyright: © Copyright 1998 American Mathematical Society